# SDR CA020118006

- Difficulty date: January 17, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Cargo Door
- Part time: 24,873 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT APPRXIMATELY 10,000 FT ALTITUDE THE FWD CARGO DOOR INDICATED UNSAFE ON ECAM. THE AIRCRAFT DIVERTED AND WAS INSPECTED BY A COMPANY ACA. THE DOOR HANDLE WAS FOUND TO BE OUT OF THE DETENT BY ABOUT 1/4 OF AN INCH. THE HANDLE ASSY AND DOOR LOCKING MECHANISM WAS INSPECTED AND FOUND SERVICEABLE. THE INDICATING SYSTEM WAS CHECKED AND FOUND SERVICEABLE. AIRBUS HAS BEEN ADVISED AND IS UNDER INVESTAGATION.
